After completing PhD in Mathematics (2001, University of Auckland) got a Research Fellowship of the New Zealand Foundation for Research, Science and Technology; this fellowship was undertaken in the Center for Mathematical Biology at the University of Oxford. In 2004 got an Assosiate Professorship at Hokkaido University (Japan). From 2007 and till 2012, a senior research fellow at MACSI, University of Limerick, Ireland. In 2011 got Ramón y Cajal Fellowship. From May 2012, Leader of the Group of Mathematical Epidemiology at Centre de Recerca Matemàtica (CRM).
- Mathematical Biology, and in particular Mathematical epidemiology
- Nonlinear Dynamical, with application to mathematical biology
- Application of the Optimal Control Theory to biological processes
- Bioengineering, Biotechnology and Chemical Kinetics
My primary interest is in the Mathematical Modelling of Biological Evolution, with a particular stress on Viral Evolution. The choice of viruses as the case study is motivated by the fact that, due to their simplicity, viruses can serve as an excellent experimental model in evolutionary biology. However, the study of viral evolution is also motivated by its obvious practical relevance, as evolution is the most significant factor responsible to the emergence of new pathogens, and the development of drugresistance by the existing.
- Korobeinikov and C. Dempsey, A continuous phenotype space model of RNA virus evolution within a host, Math. Biosci.Eng., 11(4), 919-927 (2014)
- Korobeinikov,Global asymptotic properties of virus dynamics models with dose dependent parasite reproduction and virulence, and nonlinear incidence rate. Mathematical Medicine and Biology, 26 (3), 225–239 (2009)
- Korobeinikov, Global properties of infectious disease models with non-linear incidence. Bulletin of Mathematical Biology, 69(6), 1871-1886 (2007)
- Korobeinikov, Lyapunov functions and global stability for SIR and SIRS epidemiological models with non-linear transmission, Bull. Math.Biol. 68(3), 615-626 (2006)
- Korobeinikov, Global properties of basic virus dynamics models, Bulletin of Mathematical Biology, 66(4), 879-883 (2004)